Remote Access St. Petersburg Mathematical Journal

St. Petersburg Mathematical Journal

ISSN 1547-7371(online) ISSN 1061-0022(print)

Request Permissions   Purchase Content 
 

 

Ramification of higher local fields, approaches and questions


Authors: L. Xiao and I. Zhukov
Original publication: Algebra i Analiz, tom 26 (2014), nomer 5.
Journal: St. Petersburg Math. J. 26 (2015), 695-740
MSC (2010): Primary 11S15
Published electronically: July 27, 2015
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: A survey paper that includes facts, ideas and problems related to ramification in finite extensions of complete discrete valuation fields with arbitrary residue fields. Some new results are included.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in St. Petersburg Mathematical Journal with MSC (2010): 11S15

Retrieve articles in all journals with MSC (2010): 11S15


Additional Information

L. Xiao
Affiliation: Department of Mathematics, University of Connecticut, Storrs, 196 Auditorium Road Unit 3009, Storrs, Connecticut 06269-3009
Email: lxiao@math.uconn.edu

I. Zhukov
Affiliation: Department of Mathematics and Mechanics, St.Petersburg State University, Universitetskiĭ pr. 28, Staryĭ Peterhof, 198504 St.Petersburg, Russia
Email: i.zhukov@spbu.ru

DOI: https://doi.org/10.1090/spmj/1355
Keywords: Ramification, complete discrete valuation field, two-dimensional local ring, higher local field
Received by editor(s): April 25, 2014
Published electronically: July 27, 2015
Additional Notes: The first author acknowledges support from Simons Foundation #278433 and CORCL research grant from University of California, Irvine. The second author acknowledges support from RFBR (projects nos. 11-01-00588-a and 14-01-00393-a)
Article copyright: © Copyright 2015 American Mathematical Society